# SDR CA020516004

- Difficulty date: May 15, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Diamon DA20-A1
- Aircraft time: 3,658 hours
- Engine: Rotax ROTAX912
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Diaphragm
- Part number: 861115
- Condition: Swollen
- Location: Carburetor
- Component: Carburetor, Rotax, 887266
- Stage of operation: IN
- How discovered: C
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE VIBRATION AND HESITATION WAS NOTED WITH POWER CHANGES.  THE DIAPHRAGM IN THE LT CARBURETOR WAS FOUND TO HAVE SWOLLEN AND TO BE OF INCREASED DIAMETER.
